# SDR EVGR20101006

- Difficulty date: October 5, 2010
- Submitted: October 5, 2010
- Operation: General aviation
- Aircraft: N497KQ
- Make and model: Quest KODIAK 100
- Aircraft serial: 1000038
- Aircraft time: 20 hours
- Engine: Pwa PT6A34
- Engine time: 20 hours
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 307191501
- Part serial: E20048
- Condition: Leaking
- Location: Engine
- Part time: 20 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRG GREASE WAS WASHED OUT DUE TO FUEL PUMP SEAL FAILURE.  BLUE DYE WAS FOUND IN THE DRAIN BETWEEN THE FUEL PUMP AND FUEL CONTROL UNIT.
